MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 0.5ML 30GA 8MM 10BAG 500 WAL

BD MEDICAL - DIABETES CARE SYRINGE 0.5ML 30GA 8MM 10BAG 500 WAL
Model Number 328508
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 5313854, medical device expiration date: unknown.Device manufacture date: 2016-01-25.Medical device lot #: 6053984, medical device expiration date: unknown, device manufacture date: 2016-04-21.Medical device lot #: 6179935, medical device expiration date: unknown, device manufacture date: 2016-08-23.Investigation summary: level a investigation - complaint evaluation / complaint history check for the event(s) that occurred.Severity: s_1__; occurrence: a complaint history check was performed and this is the 1st related complaint for label information missing (expiration date) on lot (s) # 5313854, 6053984 and 6179935.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.A review of the device history record was completed for batch# 5313854.All inspections and challenges were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.This catalog number was obsoleted and did not have an expiration date.A review of the device history record was completed for batch# 6053984.All inspections and challenges were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.This catalog was obsolete and did not have an expiration date.A review of the device history record was completed for batch# 6179935.All inspections and challenges were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.This packaging spec was obsolete and did not have an expiration date.Investigation conclusion: as no samples and/or photo(s) were received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.Rationale: based on the investigation, no additional investigation and no capa is required at this time.
 
Event or Problem Description
It was reported that syringe 0.5ml 30ga 8mm 10bag 500 wal was missing an expiration date from the shelf carton.The following information was provided by the initial reporter: "it was reported that expiration date is missing from box.Verbatim: bd mail fulfillment has several boxes without exp date info on the boxes.Informed fulfillment to destroy the boxes and not send them out to the consumers for replacement.".

Brand Name
SYRINGE 0.5ML 30GA 8MM 10BAG 500 WAL
Common Device Name
SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key10111182
Report Number1920898-2020-00615
Device Sequence Number19586764
Product Code FMF
UDI-Device Identifier00681131311700
UDI-Public00681131311700
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number328508
Device Catalogue Number328508
Device Lot NumberSEE SECTION H.10.
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2020
Initial Report FDA Received Date06/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;